# SDR UIEA200700088

- Difficulty date: February 25, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 94,762 hours, 20,738 cycles
- Engine: Ge CF680
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 RT T/REV AFT UPPER BEAVER TAIL FAIRING ASSY INNER SKIN FOUND CRACKED.  REPAIRED ACCOMPLISHED AS PER EO NR 4778A094 AND FAA FORM 8110-3.
